# SDR SWAA2023083094458

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 16,954 hours, 8,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT FLT ATT AFT JUMPSEAT IS NOT FLASHING<[01] FOUND FLASHLIGHT UNSEATED ON CHARGING BASE. SEATED FLASHLIGHT PER SIP. OPS CHECKS GOOD
